×

Stochastic differential equations of pure-jumps in relativistic quantum theory. (English) Zbl 0963.81009

Summary: The movement of relativistic quantum particles is described with pure-jump Markov processes in Nagasawa’s stochastic theory. Markov processes of pure-jumps are characterized in terms of stochastic differential equations of pure-jumps. The existence and uniqueness of solutions of stochastic differential equations of pure-jumps are shown under some regularity conditions. Markov processes of pure-jumps are then constructed with the help of the Schrödinger representation (process).

MSC:

81P20 Stochastic mechanics (including stochastic electrodynamics)
60H15 Stochastic partial differential equations (aspects of stochastic analysis)
81S25 Quantum stochastic calculus
60K40 Other physical applications of random processes
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Kato, T., Abstract evolution equations of parabolic type in Banach and Hilbert spaces. Nagoya Math. J., 1961,{\bf19,} 93-125. · Zbl 0114.06102
[2] Kato, T., Linear evolution equations of hypabolic type. J. Faculty of Science, Univ. Tokyo, Sec. I, 1970,{\bfXVII,} 241-258. · Zbl 0222.47011
[3] Amann, H., Linear and quasilinear parabolic problems. Abstract Linear Theory, Vol. 1. Birkhäuser Verlag, Basel, Boston, Berlin, 1995. · Zbl 0819.35001
[4] Nagasawa, M., Quantum theory, theory of Brownian motions, and relativity theory. Chaos, Solitons and Fractals, 1996,{\bf7,} 631-643. · Zbl 1080.81539
[5] Nagasawa, M., Time reversal of Markov processes and relativistic quantum theory. Chaos, Solitons, and Fractals, 1997,{\bf8,} 1711-1772. · Zbl 0935.81040
[6] Nagasawa, M., Schrödinger equations and Diffusion Theory. Birkhäuser Verlag, Basel, Boston, Berlin, 1993.
[7] Bochner, S., Diffusion equations and stochastic processes. Proc. Nat. Acad. Sci. USA,, 1949,{\bf35,} 368-370. · Zbl 0033.06803
[8] Sato, K., Subordination depending on a parameter, Probability Theory and Mathematical Statistics. In Proc. Fifth Vilnius Conf., Vol. 2, 1990, pp. 372-382.
[9] Skorokhod, A. V., Studies in the theory of random processes. Addison-Wesley Pub. Co. INC, Reading, Mass, 1965. · Zbl 0146.37701
[10] Ikeda, N. and Watanabe, S., Stochastic Differential Equations and Diffusion Processes. North-Holland/Kodansha, 1989. · Zbl 0684.60040
[11] Itô, K., On stochastic differential equations. Memoirs of the AMS, Vol. 4. American Math. Soc., 1951.
[12] Kunita, H., Watanabe, S., On square integrable martingales. Nagoya Math. J., 1967,{\bf30,} 209-245. · Zbl 0167.46602
[13] Nagasawa, M. and Tanaka, H., A variational principle for relativistic quantum particles (preprint) . · Zbl 0981.60100
[14] Nagasawa, M., New Mathematical Foundation of Quantum Mechanics. Lecture Notes at the Institute of Mathematics, University of Zürich, 1995.
[15] Nagasawa, M. and Tanaka, H., Time-dependent subordination and Markov processes with jumps (preprint) . · Zbl 0963.60062
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.